Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 247234, 6 pages
http://dx.doi.org/10.1155/2013/247234
Research Article

Exact Solutions to the Sharma-Tasso-Olver Equation by Using Improved -Expansion Method

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 20 November 2012; Accepted 9 February 2013

Academic Editor: Hak-Keung Lam

Copyright © 2013 Yinghui He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yinghui He, Shaolin Li, and Yao Long, “Exact Solutions to the Sharma-Tasso-Olver Equation by Using Improved -Expansion Method,” Journal of Applied Mathematics, vol. 2013, Article ID 247234, 6 pages, 2013. https://doi.org/10.1155/2013/247234.